# SDR UALA2011050202141

- Difficulty date: April 30, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 43,245 hours, 11,399 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 80986
- Condition: Faulty
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

TWICE ON DESCENT WHEN REDUCING ENGINE POWER THERE WAS A STRONG VIBRATION AND RUMBLING SOUND.  VIBRATIONS IN YOKE AFTER POWER REDUCED FOR INITIAL DESCENT & FINAL APPROACH, DURATION OF 2-3 SECONDS TWICE AUTOPILOT WAS ENGAGED BOTH TIMES, ENGINE PARAMETERS NORMAL, NO STICK SHAKER WARNING NOTICED.  REPLACED NR 1 ENGINE IDG DUE TO INFORMATION WITHIN SERVICE TIP.  IDG REPLACED PER MM.
